Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1917387, 12 pages
Research Article

Calculus Rules for -Proximal Subdifferentials in Smooth Banach Spaces

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 27 December 2015; Accepted 24 April 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Messaoud Bounkhel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Messaoud Bounkhel, “Calculus Rules for -Proximal Subdifferentials in Smooth Banach Spaces,” Journal of Function Spaces, vol. 2016, Article ID 1917387, 12 pages, 2016. doi:10.1155/2016/1917387